If you need an accessible version of this item please contact JSTOR User Support

E3341

P. Gritzmann, B. Mohar, J. Pach and R. Pollack
The American Mathematical Monthly
Vol. 98, No. 2 (Feb., 1991), pp. 165-166
DOI: 10.2307/2323956
Stable URL: http://www.jstor.org/stable/2323956
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166